First Prev
of 87
Next Last
Ericailene

West Roxbury, MA

#2140 Jan 6, 2013
I started taking chantix two days ago. The first day I experienced chest pains and shortness of breath and my heart felt as if it were going to burst cuz it was veering so fast. I have also had trouble sleeping. Is this normal?
Virginia Lee

Hopewell, VA

#2141 Jan 8, 2013
The FDA has required Pfizer to add new warnings to chantix after the lastest studies support increased risks of heart attack. This is from Dec. 2012. So yeah what you are experiencing is normal and been put in writting I hope you read theses warnings before plunging into their suggestions you need chantix to quit smoking. You don't need a substitute drug one that is proving to be more dangerous then other methods to quit smoking.
Lori

Days Creek, OR

#2142 Jan 23, 2013
I'm on my second week of Chantix and still smoking. My craving isn't near like it was before Chantix. The only side effect I've experienced is fatigue and a couple of weird dreams. I am taking just one pill a day because I can't be dragging during my work day. I'm going to continue taking one pill a day and my e-cig as much as possible and hopefully I will quit.

I've been told the fatigue could be due to nicotine withdrawal so may try taking the daytime pills on my days off. Either way, I'm not smoking near as much.
Eee

Augusta, ME

#2144 Apr 8, 2013
If you haven't taken Chantix yet to quit smoking, I would like to encourage you to stay the hell away from it.
If you have any type of mental disorder --- anxiety, depression --- this drug can SEVERELY affect your life.
You may become an insomniac, with marked increases in your depression and anxiety, and pervasive thoughts of suicide.
You may say, "Well, I'll give it a shot, if I develop those symptoms, I'll stop the Chantix."
I would say to that, be prepared to have those symptoms for years, if not forever. There is something seriously wrong with Chantix. My life has not been the same since I tried it. Twice.
Please stay away from it.
Sally

United States

#2145 Apr 24, 2013
I had taking chantix for three weeks was still smoking the same amount a pack a day. I was getting very dizzy to the point I was going to pass out I also had joint pain I have stopped taking the pills for three days now and the dizziness hasn'go ne away yet I also was hungry all the time . I didn't have any bad or crazy dreams I can say the only good thing about these pills was I slept very well. I took them and threw the rest of the pills in the garbage and hoping the pills will be out of my system very soon I can't deal with the dizziness any longer it's such a scary feeling
rhyme-noceros

United States

#2146 Aug 26, 2013
I have only been taking Chantix for 4 days and I have the worst nausea, dizzy(medicine head), I feel like I just wanna sleep all day.
I work in the medical field, I cannot see patients in this condition! How the heck is someone to take this and function?!?!? I'm not taking today's pills and I still feel the same (mentioned above) symptoms and I haven't had a pill since yesterday morning.... My question is how long will this take to get out of my system???

Feeling discouraged :(
ryeguy619

Stafford Springs, CT

#2147 Oct 17, 2013
Has anyone have paranoia with this death defiying drug. In the first week my son became very paranoid and jumped off the couch one day to close and lock all the windows and also closed the blinds. If anyone moved fast he would lay on the couch cover himself with a blanket and start shaking and yelling some strange stuff. He hasnt gone outside cause he thinks hes being watched and someone wants to kill him. I often find him in the bathroom with the door locked and the lights off. His dog doesnt want to be around him because she is scared of him.
George

Miami, FL

#2148 Nov 8, 2013
Chantix made me permanently suffer every day for 2 years. After 5 drs., a brain scan at an amen clinic (revealed my gabba receptors were gone) and 15 different meds, nothing worked. Until 2 days ago. I was prescribed vyvanse and now I feel great! Thank you!!! Thank you!! I was hopeless and suicidal everyday.
Smith Mtn Lake Girl wrote:
I took this stuff and I thought I was losing my mind, seriously. I really felt there was something bad wrong with me, like Parkinson's disease or something. Thank God I had enough mind left about me to read the pamphlet that came with this JUNK. I had a lot of the severe but rare side effects.
This stuff had me throwing up a couple of times (i always had a meal before I took this junk), extreme dizziness to the point I fell and broke a tooth out and cracked another. I'm getting permanent crowns on both my front top teeth in September. My hands would shake and my insides felt jittery real bad. I lost my balance a lot and seemed to favor my left side for some reason. I was very clumsy and dropped almost everything I picked up. Memory was really bad, I couldn't remember simple things like what I just opened the refrigerator for. Very scary! Extremely vivid and frighteningly violent dreams every night. I was crying a lot and very snippy with my husband. He would tell me I was acting crazy and it would piss me off to the point I was thinking violent thoughts towards him and that is not me at all! I would dwell on things he and other people would say to me and have violent thoughts. I love him, I would NEVER do anything to hurt my husband. This is very scary stuff to read. Imagine living through it. I can now definately see how someone can be temporarily insane not have control over what they do and that is very, very scary!
Now, I am not a pill taker at all. I hate them! I take powder form of aspirin because I hate pills so much. I've had insomnia for many, many years and never did anything about it until recently when I had only gotten 3-4 hours sleep every night for almost a month. The doctor prescribed Ambien for the insomnia and also Chantix to help me quit smoking. I started the Ambien a week PRIOR to starting the Chantix and was sleeping great, feeling great, no side effects at all. Once the Chantix got in my system things went down hill pretty quick. It did make me not even think about smoking a cigarette, but that's because I was too busy feeling crazy and wondering if I was going to die because I just knew something was bad wrong with me. I took Chantix for a little over a month and it was pure hell.
George

Hollywood, FL

#2149 Nov 15, 2013
Vyvanse suckef actually after a few days guys. Atleast I got a taste of what normalcy was. It just doesn't last long anymore. Grew tolerance way too fast. I'm convinced a stimulant is the answer, but it wasn't this one. Gonna try one called concerta tomorrow. Fingers crossed!
Heather

Auburn, NY

#2150 Mar 31, 2014
I am writing to find out if any of you have experienced severe side effects. My nephew took this med for only a few short days, and is now in a mental hospital d/t his delusions, confusion, and the list goes on...... Any idea how to purge his system of this horrible drug...
mnkisland

Stevensville, MD

#2152 Sep 1, 2014
George wrote:
Vyvanse suckef actually after a few days guys. Atleast I got a taste of what normalcy was. It just doesn't last long anymore. Grew tolerance way too fast. I'm convinced a stimulant is the answer, but it wasn't this one. Gonna try one called concerta tomorrow. Fingers crossed!
I took chantix 3 years ago and still suffering a lack of feelings, and anger. Did you ever find a cure or get bac k to normal? thnx.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 87
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Healthcare Law Discussions

Title Updated Last By Comments
GOP governors don't see 'Obamacare' going away 33 min Foster 142
Boehner Moving Toward Late-July House Vote on O... Thu kuda 8
Higher cost cigarettes, smoking bans advised in... Thu Marty 8
NAACP pickets at Roses store, protests GOP poli... (Dec '13) Oct 20 UTB 56
GOP Gov: Brewer Defends Medicaid Expansion: 'We... (Jun '13) Oct 19 swedenforever 17
Sex pills can cause blue vision and vision loss (Sep '09) Oct 18 billbans 46
Is sex only for rich people? Oct 17 marty72 2

Healthcare Law People Search

Addresses and phone numbers for FREE